# SDR C2XA10SH016

- Difficulty date: January 10, 2010
- Submitted: January 10, 2010
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 19,228 hours, 10,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14533832405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM CORRODED (LEVEL 2 LOCAL) AFT OF FRAME 59.  MAINTENANCE PERFORMED REPAIR ON LT OMEGA BEAM AT FRAME 59 IAW EMB-145 EC5310-01473 AND EMB-145 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
